30 à Louvain-la-Neuve

Jeudi, 24 octobre, 2019

List of speakers and proposed contents of talks : (4 sections; 45 minutes including questions by talk)

1) Biodiversity: State and drivers of loss
9.00 – 9.45: Prof. Josef Settele (Center for Environmental research, Germany), co-Chair of 2019 IPBES Global assessment on biodiversity loss "Biodiversity loss : state of knowledge, by taxa and by regions (IPBES global report)".

9.45-10.30: Prof. Mark Urban (University of Connecticut, USA) "Relative importance and interactions of human drivers for biodiversity loss”

2) Role of land use change and degradation on biodiversity loss
10.30-11.15: Prof. Patrick Meyfroidt (Earth and Life Institute, UClouvain, Belgium) “The role of land use change in synergy with other human activities on biodiversity loss”

11.15-12.00: Prof. Teja Tscharntke (Göttingen university, Germany) “The role of industrial agriculture and forestry in synergy with other human activities on biodiversity loss”

12.00-13.00: lunch

13.00-13.45: 45-minutes Brainstorming by Prof. Philippe Baret (Earth and Life Institute, UClouvain, Belgium)
“Round Table 1: Political (individual, regional, national, European) actions needed for biodiversity conservation”

3) Role of climate change on biodiversity loss
13.45-14.30: Prof. Jean-Pascal van Ypersele (Earth and Life Institute, UClouvain, Belgium) “The role of climate change in interaction with other human activities on biodiversity loss”


4) Solutions for efficient mitigation of biodiversity loss
14.30-15.15: Prof. Klaus Birkhofer (University of Brandenburg, Germany) “Mitigation of biodiversity loss in industrialized countries through changes in agricultural practices”

15.15-16.00 : Prof. Sven Wunder (European Forest Institute, Barcelona, Spain) “Biodiversity conservation in tropical forests based on the REDD+ strategy”

16.00-16.30: coffee break

16.30-17.15: 45-minute brainstorming by Prof. Michel Crucifix (Earth and Life Institute, UClouvain, Belgium), “Synthesis of the day”

 

Samedi, 22 décembre, 2018 - Dimanche, 23 décembre, 2018
10h-20h

Un marché de Noël solidaire sera organisé le week-end du 22 et 23 décembre 2018 à la salle Sainte Claire (sous l'église Saint François) à Louvain-la-Neuve (rue Hennebel, 30). Le samedi, le marché ouvrira ses portes de 12h à 20h, et le dimanche, de 10h à 18h. Au programme: artisanat issu de projets solidaires au Sud et au Nord.

Associations participantes: Du côté du Sud (Niger/Burundi), Shanti (Inde), CharyMary (LLN), 100% mamans (Maroc), Manos abiertas (Bolivie), Dakawomina (Mali), CCMES (Rwanda), Notre rayon de soleil (Sénégal), AMAP Helia (LLN), ONG Ndem (Sénégal), en collaboration avec la paroisse Saint François et la Maison du Développement Durable de OLLN.

Bar (au profit des oeuvres de la paroisses), animations musicales et petite restauration. Bienvenue à tou-te-s!!